# SDR AALA202403130887

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 337,772 hours, 3,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT DAMAGED. MAINTENANCE REPLACED EMERGENCY FLOOR PROXIMITY LIGHT ON SEAT 3G, 6D, AND 6G. ALL OPS CHECKS GOOD REF AMM 33-51-00 AND CMM 25-02-67.
